# SDR F3LA200200264

- Difficulty date: September 10, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERCOSTAL CRACKED AT BS 500B - 500C AT STR 26.  FABRICATED AND REPLACED INTERCOSTAL PER SRM 51-10-02, 51-40-02, AND SOPM 20-41-01.
